Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bartholin's abscess, placed a gauze, hurts after removal of gauze, hydrogen perodxide and advill pain killers

hello, i recently went to the hospital yesterday afternoon to get a drainage for my bartholin abscess and they placed a gauze into the area they cut so that my skin would heal. But when its the day i remove the gauze it hurts alot and the only things i have are hydrogen perodxide and advill pain killers would you be able to give me advice please.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hai, Just drainage of Bartholin's abscess will not be sufficient. It may recur. Marsupilization is the treatment of choice. Whether it had been done for you? REGARDING THE HEALING OF THE WOUND THE PUS has to be sent for culture and sensitivity or smear examination for STD. According to the results the antibiotics to be chosen. You need not bother about the gauze kept. If it hurts or fallen spontaneously leave it. Your wound will heal with appropriate antibiotics and proper treatment like marsupilization. Get well soon. Dr SM
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor